MAUDE Adverse Event Report: ARTHREX, INC. INTERNALBRACE LIGAMENT; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. INTERNALBRACE LIGAMENT; BIO SOFT TISSUE FIXATN FASTNR
Model Number INTERNALBRACE LIGAMENT
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during an ankle reconstruction it was discovered the trip dot was tripped.The dot on the outside package was not tripped but the inside dot was.This was discovered in the middle of the case.It was replaced with another implant and case was completed with no further issues.The patient is fine to date.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One opened carton containing an ar-1688-cp, batch 10327393 internal brace kit was received for investigation.Visual inspection identified that both ends of the tertiary packaging had been opened, and a partially removed, untripped temperature indicator label was hanging off of one end.Upon removal of the secondary packaging, it was noted that the temperature indicator label fixed to the secondary packaging had been tripped.No damage (rips, holes, etc.) was noted, and as such, the sterile barrier had been maintained.The most likely cause for the reported failure can be attributed to environmental damage incurred from storage conditions.

Brand Name
INTERNALBRACE LIGAMENT
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19565982
Report Number1220246-2024-06058
Device Sequence Number12311431
Product Code MAI
UDI-Device Identifier00888867096080
UDI-Public00888867096080
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model NumberINTERNALBRACE LIGAMENT
Device Catalogue NumberAR-1688-CP
Device Lot Number10327393
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2021
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown